Q. What might be the reason for increasing lightheadedness?

Answered by
Dr. Eriol Braholli
and medically reviewed by iCliniq medical review team.
Published on Aug 17, 2016

Hi doctor,

I am suffering from increasing lightheadedness and pressure near the back of the neck. I have this throughout the day. It gets worse with exertion and hot shower. I have some weird feeling in chest that is almost a fast heartbeat. My EKG and blood pressure are normal. Currently, I am on Prozac 10 mg. What might be the cause for it? Please help.

Dr. Eriol Braholli

General Medicine General Surgery Internal Medicine
#

Hi,

Welcome to icliniq.com.

  • So, the other reason may be your depression medication. The common side effects of Prozac (Fluoxetine) are headache and dizziness. If you have started or changed the dose of the medication lately, then that could be the cause for dizziness.
  • You have to talk with the doctor, who has prescribed the medication and discuss about this problem.
  • Check your blood pressure regularly. If no improvements, then a neurologist consultation for physical evaluation would be necessary.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Also Read Answers From:

Related Questions & Answers


Can CMV or herpes infection before or after birth affect pregnancy or child?

Query: Hello doctor, I am in 36th week of pregnancy. My last ultrasound was doppler happened at 34th week 5 days. I showed the pregnancy of 32 weeks 5 days with mild IUGR. Fetal weight 1885 grams. My gynecologist advised CBC, and Torch IgM, IgG tests. In the CBC test, total leucocyte count is 13300/cumm, ...  Read Full »

I have lightheadedness and nausea. Will MRA test help?

Query: Hello doctor, Extreme lightheadedness (not vertigo), sometimes a feeling of nausea, and feeling like I am going to black out any second. These symptoms hit me in very intense 20 to 30 seconds waves and then go away. I get these episodes about 7 to 10 times a day and they completely stop me in my tr...  Read Full »

Does the blood pressure medication could cause headaches?

Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.